# SDR SWAA2013021512716

- Difficulty date: January 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OVAL HOLE LOCATED IN THE LBL 24.5 LONGITUDINAL FLOORBEAM UPPER CHORD BS667 PAX CABIN.  REPAIRED CHORD AND WEB IAW EO AEM-HC57-002/13 R0 AND EA 1-357-7903.
